# SDR FDEA201206092169

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM AT BS 1640, LBL 58 - RBL 58, HAS SEVERAL ELONGATED HOLES AT UPPER TEE ANGLE, CORROSION AROUND FASTENERS ATTACHED TO WEB AT BL 0 AND GOUGED ADJACENT TO NUT PLATES.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL VI .  REMOVED AND REPLACED FLOORBEAM IAW SRM  51-40-02 AND DWG 146N5180.   MAJOR REPAIR .
